The hyper-order of solutions of certain linear complex differential equations

Tom 97 / 2010

Guowei Zhang, Ang Chen Annales Polonici Mathematici 97 (2010), 273-284 MSC: Primary 30D35. DOI: 10.4064/ap97-3-6

Streszczenie

We prove some theorems on the hyper-order of solutions of the equation $f^{(k)}-e^{Q}f=a(1-e^{Q})$, where $Q$ is an entire function, which is a polynomial or not, and $a$ is an entire function whose order can be larger than 1. We improve some results by J. Wang and X. M. Li.

Autorzy

  • Guowei ZhangDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100, P.R. China
    e-mail
  • Ang ChenDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek